# SDR RRXA000864

- Difficulty date: December 28, 1999
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLES TO THE UPPER CARGO COMPT AT STA 1060 AND L21R TO L21L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  PLUGGED HOLES, FABRICATED DOUBLER AND GUSSET PLATES FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-1-21 AND EO NR 99-236 WITH APPROVED 8110-3 DATED 12-3-99.
